# SDR GTIA040197

- Difficulty date: March 4, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 120 RBL 28, 34 INCHES, 38 INCHES, 45 INCHES HAS PUNCTURE/DAMAGED ON DIAPHRAM WEB PANEL.  REMOVED DAMAGED AREAS.  FABRICATED, LOCATED, AND DRILLED REPAIR DOUBLER AND FLOOR SUPPORT.  FURTHER FOUND DAMAGED AT SUB FLOOR WEB STATION 120 RBL 12 INCHES.  REMOVED DAMAGED WEB.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER AT FLOOR WEB STATION 120 RBL 12 INCHES.  INSTALLED DOUBLER AND FLOORBOARD SUPPORT AT STATION 120 RBL 28 TO 45.  (M)
